# SDR N6WA20140226002

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 23,314 hours, 15,916 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH LEAKS WATER.  REMOVED COCKPIT ESCAPE HATCH, CLEANED & INSPECTED SEAL, INSTALLED HATCH IAW CRJ700 AMM 12-20-52, NO LEAKS AT THIS TIME.
